STATISTICAL-MECHANICS OF GINZBURG-LANDAU FIELDS FOR WEAKLY COUPLED CHAINS

被引:71
作者
STOECKLY, B [1 ]
SCALAPINO, DJ [1 ]
机构
[1] UNIV CALIF, DEPT PHYS, SANTA BARBARA, CA 93106 USA
来源
PHYSICAL REVIEW B | 1975年 / 11卷 / 01期
关键词
D O I
10.1103/PhysRevB.11.205
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
引用
收藏
页码:205 / 210
页数:6
相关论文
共 7 条
[1]  
Abramowitz M., 1965, HDB MATH FUNCTIONS
[2]  
Feynman R.P., 1965, QUANTUM MECH PATH IN
[3]   INTEGRATION IN FUNCTIONAL SPACES AND ITS APPLICATIONS IN QUANTUM PHYSICS [J].
GELFAND, IM ;
YAGLOM, AM .
JOURNAL OF MATHEMATICAL PHYSICS, 1960, 1 (01) :48-69
[4]  
Ginzburg V.L., 1950, SUPERCONDUCTIVITY SU, V20, P1064, DOI DOI 10.1007/978-3-540-68008-6_4
[5]   ON THE THEORY OF THE ISING MODEL OF FERROMAGNETISM [J].
NEWELL, GF ;
MONTROLL, EW .
REVIEWS OF MODERN PHYSICS, 1953, 25 (02) :353-389
[6]   STATISTICAL MECHANICS OF ONE-DIMENSIONAL GINZBURG-LANDAU FIELDS [J].
SCALAPINO, DJ ;
SEARS, M ;
FERRELL, RA .
PHYSICAL REVIEW B-SOLID STATE, 1972, 6 (09) :3409-+
[7]   2-DIMENSIONAL ISING MODEL SOLUBLE PROBLEM OF MANY FERMIONS [J].
SCHULTZ, TD ;
LIEB, EH ;
MATTIS, DC .
REVIEWS OF MODERN PHYSICS, 1964, 36 (03) :856-+